# SDR AWXA200200437

- Difficulty date: May 15, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 59,133 hours, 48,375 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 6545402
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING INSPECTION A CRACK WAS FOUND ON SUPPORT ANGLE BELOW FLOOR WEB, R/H WHEEL WELL, RBL 40. MAINTENANCE REMOVED AND REPLACED CRACKED ANGLE AT R/H W/W , RBL 40 IAW B737-200 SRM 51-30-2, PG. 8.
